# SDR CALA0400521

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 29,738 hours, 15,667 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36183
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN DOOR OUTER SKIN DENTED 15 INCHES FROM TOP AND 18 INCHES FROM AFT.  A DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
